MAUDE Adverse Event Report: AVANOS MEDICAL INC. INTEGUSEAL MICROBIAL SEALANT IS 100; MICROBIAL SEALANT (INTEGUSEAL)

AVANOS MEDICAL INC. INTEGUSEAL MICROBIAL SEALANT IS 100; MICROBIAL SEALANT (INTEGUSEAL)
Model Number 33736
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Eye Pain (4467)
Date of Event 05/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported " before pacemaker implantation, cyanoacrylate scattered when a doctor shook the applicator to make cyanoacrylate exude well.The scattered cyanoacrylate came into the doctor's eye.".The physician reported feeling pain in his eye.Additionally, he followed-up with an "eye doctor soon and had his eye cleaned." the pain has diminished.
 
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 06-jun-2023 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.H3 other text : device not returned.

Brand Name
INTEGUSEAL MICROBIAL SEALANT IS 100
Common Device Name
MICROBIAL SEALANT (INTEGUSEAL)
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
ADVANCED MEDICAL SOLUTIONS (PLYMOUTH) LTD
western wood way
langage science park
plymouth, devon PL7 5 BG
UK   PL7 5BG
Manufacturer Contact
lisa clark
5405 windward parkway
alpharetta, GA 30004
4704485444
MDR Report Key17075423
Report Number3011270181-2023-00058
Device Sequence Number17814686
Product Code NZP
UDI-Device Identifier10680651337365
UDI-Public10680651337365
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K052870
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number33736
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2023
Initial Report FDA Received Date06/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown